This home page is still under construction.
Spring Semester 2016
Fall Semester 2015
Spring Semester 2016
2014 - 2015
Localization and Representation Theory of Reductive Lie Groups
Asymptotic behavior of matrix coefficients of admissible representations
(with W. Casselman), Duke Math. Journal , 49 (1982), 869-930
On the cohomological dimension of the localization functor (with H. Hecht)
Proc. Amer. Math. Soc., 108 (1990), 249-254.
Intertwining functors and irreducibility of standard Harish-Chandra sheaves
from Harmonic Analysis on Reductive Groups, W. Barker, P. Sally, Editors, Birkhäuser, Boston, 1991, 209-222.
Algebraic D-modules and representation theory of semisimple Lie groups
from Analytic Cohomology and Penrose Transform,
M. Eastwood, J.A. Wolf, R. Zierau, editors, Contemporary Mathematics,
Vol. 154 (1993), 133-168.
- Equivariant derived categories, Zuckerman functors and localization (with P. Pandzic) from Geometry and Representation Theory of real and p-adic Lie Groups , J. Tirao, D. Vogan, J.A. Wolf, editors, Progress in Mathematics Vol. 158, Birkhäuser, Boston, 1997, 209-242.
The composition series of modules induced from Whittaker modules (with W. Soergel), Commentarii Mathematici Helvetici, 72 (1997), 503-520.
On degeneration of the spectral sequence for the composition of Zuckerman functors (with P. Pandzic), Glasnik Matematicki, 32 (52) (1997), 179-199.
Bruhat filtrations and Whittaker vectors for real groups (with W. Casselman and H. Hecht) in The Mathematical Legacy of Harish-Chandra: A Celebration of Representation Theory and Harmonic Analysis, Proc. Symp. in Pure Math., 68 (2000), Amer. Math. Soc., 151-190.
Variations on a Casselman-Osborne theme in Developments and Retrospectives in Lie theory: Algebraic Methods, G. Mason, I. Penkov, J.A. Wolf, editors, Developments in Math, 38, (2014), Springer, 275-289.
- Twisted Harish-Chandra sheaves and
Whittaker modules: The non-degenerate case (with W. Soergel) in Developments and Retrospectives in Lie theory: Geometric and Analytic Methods, G. Mason, I. Penkov, J.A. Wolf, editors, Developments in Math, 37, (2014), Springer, 183-196.
Department of Mathematics
University of Utah
Salt Lake City, UT 84112
Office: LCB 104
Office phone: (801) 581-5272
GnuPG Public Key
Dragan Milicic (firstname.lastname@example.org)